Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 109690, 7 pages
http://dx.doi.org/10.1155/2013/109690
Research Article

Abundant Explicit and Exact Solutions for the Variable Coefficient mKdV Equations

1School of Mathematics and Information Science, Guangzhou University, Guangzhou, Guangdong 510006, China
2Key Laboratory of Mathematics and Interdisciplinary Sciences of Guangdong, Higher Education Institutes, Guangzhou University, Guangzhou, Guangdong 510006, China
3School of Computer Science and Educational Software, Guangzhou University, Guangzhou, Guangdong 510006, China

Received 30 October 2013; Accepted 7 December 2013

Academic Editor: Dianchen Lu

Copyright © 2013 Xiaoxiao Zheng et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. Hirota, “Exact solution of the modified Korteweg-de Vries equation for multiple collisions of solitons,” Journal of the Physical Society of Japan, vol. 33, no. 5, pp. 364–374, 1972. View at Google Scholar · View at Scopus
  2. K. R. Helfrich, W. K. Melville, and J. W. Miles, “On interfacial solitary waves over slowly varying topography,” Journal of Fluid Mechanics, vol. 149, pp. 305–317, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. H. Ono, “Soliton fission in anharmonic lattices with reflectionless inhomogeneity,” Journal of the Physical Society of Japan, vol. 61, no. 12, pp. 4336–4343, 1992. View at Google Scholar · View at Scopus
  4. A. H. Khater, O. H. El-Kalaawy, and D. K. Callebaut, “Bäcklund transformations and exact solutions for Alfvén solitons in a relativistic electron-positron plasma,” Physica Scripta, vol. 58, no. 6, pp. 545–548, 1998. View at Google Scholar · View at Scopus
  5. R. K. Dodd, J. C. Eilbeck, J. D. Gibbon, and H. C. Morris, Solitons and Nonlinear Waves, Academic Press, London, UK, 1982. View at MathSciNet
  6. V. Ziegler, J. Dinkel, C. Setzer, and K. E. Lonngren, “On the propagation of nonlinear solitary waves in a distributed Schottky barrier diode transmission line,” Chaos, Solitons and Fractals, vol. 12, no. 9, pp. 1719–1728, 2001. View at Publisher · View at Google Scholar · View at Scopus
  7. S. K. Liu, Z. T. Fu, S. D. Liu, and Q. Zhao, “Solution by using the Jacobi elliptic function expansion method for variable-coefficient nonlinear equations,” Acta Physica Sinica, vol. 51, no. 9, pp. 1923–1926, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. Z. Yan, “Symmetry reductions and soliton-like solutions for the variable coefficient MKdV equations,” Communications in Nonlinear Science & Numerical Simulation, vol. 4, no. 4, pp. 284–288, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. D.-S. Li, Z.-S. Yu, and H.-Q. Zhang, “New soliton-like solutions to variable coefficients MKdV equation,” Communications in Theoretical Physics, vol. 42, no. 5, pp. 649–654, 2004. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. J. L. Zhang, M. L. Wang, and Y. M. Wang, “An extended F-expansion method and exact solutions to the KdV and mKdV equations with variable coefficients,” Acta Mathematica Scientia A, vol. 26, no. 3, pp. 353–360, 2006. View at Google Scholar · View at MathSciNet
  11. C. Dai, J. Zhu, and J. Zhang, “New exact solutions to the mKdV equation with variable coefficients,” Chaos, Solitons & Fractals, vol. 27, no. 4, pp. 881–886, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. H. Triki and A.-M. Wazwaz, “Sub-ODE method and soliton solutions for the variable-coefficient mKdV equation,” Applied Mathematics and Computation, vol. 214, no. 2, pp. 370–373, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. B. Hong, “New Jacobi elliptic functions solutions for the variable-coefficient MKdV equation,” Applied Mathematics and Computation, vol. 215, no. 8, pp. 2908–2913, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. Y. Zhang, S. Lai, J. Yin, and Y. Wu, “The application of the auxiliary equation technique to a generalized mKdV equation with variable coefficients,” Journal of Computational and Applied Mathematics, vol. 223, no. 1, pp. 75–85, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. A. H. Salas, “Exact solutions to mKdV equation with variable coefficients,” Applied Mathematics and Computation, vol. 216, no. 10, pp. 2792–2798, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. S. Guo and Y. Zhou, “Auxiliary equation method for the mKdV equation with variable coefficients,” Applied Mathematics and Computation, vol. 217, no. 4, pp. 1476–1483, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. O. Vaneeva, “Lie symmetries and exact solutions of variable coefficient mKdV equations: an equivalence based approach,” Communications in Nonlinear Science and Numerical Simulation, vol. 17, no. 2, pp. 611–618, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. X. Hu and Y. Chen, “A direct procedure on the integrability of nonisospectral and variable-coefficient MKdV equation,” Journal of Nonlinear Mathematical Physics, vol. 19, no. 1, pp. 1776–1785, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. Z. Feng, “The first-integral method to study the Burgers-Korteweg-de Vries equation,” Journal of Physics A, vol. 35, no. 2, pp. 343–349, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. Z. Feng, “On explicit exact solutions to the compound Burgers-KdV equation,” Physics Letters A, vol. 293, no. 1-2, pp. 57–66, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. Z. Feng, “Exact solution to an approximate sine-Gordon equation in (n+1)-dimensional space,” Physics Letters A, vol. 302, no. 2-3, pp. 64–76, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  22. Z. Feng, “The first-integral method to the two-dimensional Burgers-Korteweg-de Vries equation,” Physics Letters A, vol. 302, pp. 57–66, 2002. View at Google Scholar
  23. Z. Feng and R. Knobel, “Traveling waves to a Burgers-Korteweg-de Vries-type equation with higher-order nonlinearities,” Journal of Mathematical Analysis and Applications, vol. 328, no. 2, pp. 1435–1450, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. Z. Feng and G. Chen, “Traveling wave solutions in parametric forms for a diffusion model with a nonlinear rate of growth,” Discrete and Continuous Dynamical Systems A, vol. 24, no. 3, pp. 763–780, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. K. Hosseini, R. Ansari, and P. Gholamin, “Exact solutions of some nonlinear systems of partial differential equations by using the first integral method,” Journal of Mathematical Analysis and Applications, vol. 387, no. 2, pp. 807–814, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. Y. Huang, Y. Shang, and W. Yuan, “Symbolic computation and the extended hyperbolic function method for constructing exact traveling solutions of nonlinear PDEs,” Journal of Applied Mathematics, vol. 2012, Article ID 716719, 19 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. J. He and Y. Li, “Designable integrability of the variable coefficient nonlinear Schrödinger equations,” Studies in Applied Mathematics, vol. 126, no. 1, pp. 1–15, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet